On Dimension-Free Variational Inequalities for Averaging Operators in Rd

Jean Bourgain, Mariusz Mirek, Elias M. Stein, Błażej Wróbel

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We study dimension-free Lp inequalities for r-variations of the Hardy–Littlewood averaging operators defined over symmetric convex bodies in Rd.

Original languageEnglish (US)
Pages (from-to)58-99
Number of pages42
JournalGeometric and Functional Analysis
Volume28
Issue number1
DOIs
StatePublished - Feb 1 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'On Dimension-Free Variational Inequalities for Averaging Operators in R<sup>d</sup>'. Together they form a unique fingerprint.

Cite this